# SDR REXA2019081321168

- Difficulty date: July 27, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 21R AND BS 333.  THE STRINGER SPLICE WAS REPLACED IAW SRM 51-42-06-001-001-A01.                  
"
